The Solution For Pain And Burning In The Pit Of The Stomach?
Hello,.u003cbr /u003ernI went to the doctor 2 days ago. After 1 day of taking the drug, at 3 in the morning I woke up, a little sore heart. Then I read on this website about Metronidazole and Ibuprofen, but in fact the side effects were the same as what I experienced. Heartburn, decreased appetite, changes in taste on the tongue. What’s a good solution, huh? Thanks.
Pain and burning sensation in the pit of the stomach is usually caused by stomach acid disorders, such as ulcers, ulcers, or acid reflux disease (GERD). Other complaints such as nausea, vomiting, dryness in the throat, and bitterness on the tongue also often accompany complaints due to stomach acid disorders. Most stomach acid disorders are triggered by an unhealthy lifestyle or side effects of certain drugs, for example analgesics (ibuprofen et al) and metronidazole. It is better to avoid taking these drugs without a doctor's prescription.
In people aged> 40 years, it is possible that heartburn indicates coronary heart disease. So it is recommended for them to do a heart record (ECG) examination to determine whether there is a connection with the heart or not.
If your complaint of heartburn feels very disturbing, immediately consult a doctor for further examination. The best treatment will later be adjusted to the causes found.
Some health tips for dealing with heartburn due to stomach acid disorders:
· Regular eating pattern, around 3x/day, moderate portions, don't eat too late.
Low fat diet
· Avoid oily, overly spicy, and sour foods
Avoid excessive consumption of certain types of food such as chocolate, cheese, cauliflower, mustard greens,
· Avoid excessive consumption of tea and coffee drinks
· Stop smoking and drinking alcohol
· Drink lots of water
· Get enough rest, don't stay up late
Do not sleep immediately after eating. At least 2 hours after a new meal is allowed
· Exercise regularly at least 3x/week.
·Stress management well.
May be useful
dr. Muhammad Fadil